MAUDE Adverse Event Report: ACCUTRON, INC. FLOWMETER, DIGITAL FLEXMOUNT, WALL ARM

ACCUTRON, INC. FLOWMETER, DIGITAL FLEXMOUNT, WALL ARM
Model Number 26400-WA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Emotional Changes (1831); Nausea (1970); Vomiting (2144)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete and thorough test and evaluation was conducted of this unit in as received condition and could not duplicate reported problem unit meets factory specifications.
 
Event or Problem Description
Whenever any patients were coming off of the nitrous, they were getting nauseous and vomiting (this occurred in several instances); 1 of them also got extremely emotional after the nitrous, and he wasn't like this beforehand (so that was very questionable).

Brand Name
FLOWMETER, DIGITAL FLEXMOUNT, WALL ARM
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON, INC.
1625 w pinnacle peak rd
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON INC.
1625 w pinnacle peak rd
phoenix AZ 85027
Manufacturer Contact
stephanie wasielewski
1625 w pinnacle peak rd
phoenix, AZ 85027
8472574500
MDR Report Key22749097
Report Number2020813-2025-00007
Device Sequence Number9547318
Product Code BSZ
UDI-Device Identifier00813830025149
UDI-Public(01)00813830025149
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K052335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26400-WA
Device Catalogue Number26400-WA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown